# SDR VNAA202509260016

- Difficulty date: September 4, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021102
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLES ON VERTICAL STABILIZER UNDER RH FWD DRAG ANGLE BTW 55.62% STGR DATUM TO 61.56% STGR DATUM.  RH FWD DRAG ANGLE BTW 55.62% STGR DATUM TO 61.56% STGR DATUM WAS REPAIRED PER REO 670-55-31-196 REV.-A
